Annales de l'Institut Henri Poincaré, Probabilités et Statistiques

The Probability and Statistics section of the Annales de l'Institut Henri Poincaré is an international journal which publishes high quality research papers. The journal deals with all aspects of modern probability theory and mathematical statistics, as well as with their applications.

Top downloads over the last seven days

Construction of Malliavin differentiable strong solutions of SDEs under an integrability condition on the drift without the Yamada–Watanabe principleDavid R. Baños, Sindre Duedahl, Thilo Meyer-Brandis, and Frank ProskeVolume 54, Number 3 (2018)
Characterization of a class of weak transport-entropy inequalities on the lineNathael Gozlan, Cyril Roberto, Paul-Marie Samson, Yan Shu, and Prasad TetaliVolume 54, Number 3 (2018)
The strong Feller property for singular stochastic PDEsM. Hairer and J. MattinglyVolume 54, Number 3 (2018)
Quenched invariance principle for random walk in time-dependent balanced random environmentJean-Dominique Deuschel, Xiaoqin Guo, and Alejandro F. RamírezVolume 54, Number 1 (2018)
Scaling limit and ageing for branching random walk in Pareto environmentMarcel Ortgiese and Matthew I. RobertsVolume 54, Number 3 (2018)
  • ISSN: 0246-0203 (print)
  • Publisher: Institut Henri Poincaré
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2008--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aihp